# SDR FDEA202411141677

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 99,345 hours, 23,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R1 DOOR EVAC SLIDE PREMOTE PRESSURE  PRESS-TO-TEST INDICATION INOP.    OPS CHECK OF R1 DOOR SLIDE REMOTE PRESSURE INDICATOR GOOD IAW AMM 25-61-04-5. ALL OPS NORMAL.  NO HISTORY. ACFT OK FOR SERVICE.
